| Model Number |
MMT-551NAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump button sticks down and causing carbs to increase when it should not.Customer's blood glucose value was 194 mg/dl at the time of the incident.The customer was assisted with troubleshooting.Customer reports battery did not work the first time, had to take out and replace and blow into battery area and there was a scratch on the upper right corner of the screen.Customer also states when they put in 46 grams of carbs and then some reason the insulin pump ups the carbs on it own and the insulin pump overshoot the carb intake.The device will not be returned for analysis.